MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 45MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 45MM; LPS AND S-ROM : KNEE ACCESSORY
Model Number 1987-07-045
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to fall and loosening of the femur & stem component at the bone to implant interface.Cement manufacturer used was unknown.Patient had lps implanted in (b)(6) 2019.Patient was revised using cemented lps stem.Doi: (b)(6) 2019 dor: (b)(6) 2020 right knee.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
LPS SEGMENTAL COMPONENT 45MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10410567
Report Number1818910-2020-18180
Device Sequence Number14091449
Product Code JWH
UDI-Device Identifier10603295078555
UDI-Public10603295078555
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-07-045
Device Catalogue Number198707045
Device Lot NumberC95002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM RT; LPS POROUS STEM 16.5X125MM STR; LPS SEGMENTAL COMPONENT 30MM; LPS DISTAL FEM COMP XXSM RT; LPS POROUS STEM 16.5X125MM STR; LPS SEGMENTAL COMPONENT 30MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR